Skip to main content

Migraine MLT-Down: An Unusual Presentation of Migraine in Patients With Aspartame-Triggered Headaches

Buy Article:

The full text article is temporarily unavailable.

We apologise for the inconvenience. Please try again later.

Aspartame, an artificial sweetener added to many foods and beverages, may trigger headaches in susceptible individuals. We report two patients with aspartame-triggered attacks in whom the use of an aspartame-containing acute medication (Maxalt-MLT) worsened an ongoing attack of migraine.
No References
No Citations
No Supplementary Data
No Data/Media
No Metrics

Keywords: aspartame; migraine; rizatriptan

Document Type: Miscellaneous

Publication date: 2001-10-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more